“Mehdi Dehghan”

Tel:  (+98-21) 66406322
Fax:  (+98-21) 66497930

IPM Positions

Non Resident Researcher (non-resident), School of Mathematics
(2006 - 2008
(Until June))

Past IPM Positions

Associate Researcher (non-resident), School of Mathematics
(2005 - 2006)

Non IPM Affiliations

Associate Professor of Amirkabir University of Technology

Related Papers

1. M. Dehghan (Joint with A. Shokri)
A numerical method for one-dimensional nonlinear Sine-Gordon equation using collocation and radial basis functions
Numer. Methods Partial Differential Eq. 24 (2008), 687-698  [abstract]
2. M. Dehghan (Joint with F. Shakeri)
Solution of a partial differential equation subject to temperature overspecification by He's homotopy perturbation method
Physica Scripta 75 (2007), 778-787  [abstract]
3. M. Dehghan (Joint with A. Saadatmandi)
A tau method for the one-dimensional parabolic inverse problem subject to temperature overspecification
Comput. Math. Appl. 52 (2006), 933-940  [abstract]
4. M. Dehghan (Joint with M. Tatari)
The use of the adomian decomposition method for solving a parabolic equation with temperature overspecification
Physica Scripta 73 (2006), 240-245  [abstract]
5. M. Dehghan
A computational study of the one-dimensional parabolic equation subject to nonclassical boundary specifications
Numer. Methods Partial Differential Eq. 22 (2006), 220-257  [abstract]
6. M. Dehghan (Joint with M. Tatari)
Solution of a parabolic equation with a time-dependent coefficient and an extra measurement using the decomposition procedure of adomian
Physica Scripta 72 (2005), 425-431  [abstract]
7. M. Dehghan
On the solution of an initial-boundary value problem that combines Neumann and integral condition for the wave equation
Numer. Methods Partial Differential Eq. 21 (2005), 24-40  [abstract]
8. M. Dehghan
Numerical procedures for a boundary value problem with a non-linear boundary condition
Appl. Math. Comput. 147 (2004), 291-306  [abstract]
9. M. Dehghan
Saulyev's techniques for solving a parabolic equation with a non linear boundary specification
Int. J. Comput. Math. 80 (2003), 257-265  [abstract]
10. M. Dehghan
Locally explicit schemes for three-dimensional diffusion with a non-local boundary specification
Appl. Math. Comput. 138 (2003), 489-501  [abstract]
11. M. Dehghan
Fourth-order techniques for identifying a control parameter in the parabolic equations
Internat. J. Engrg. Sci. 40 (2002), 433-447  [abstract]
12. M. Dehghan
Determination of a control parameter in the two-dimensional diffusion equation
Appl. Numer. Math. 37 (2001), 489-502  [abstract]
scroll left or right